Canavati Fractional Iyengar Inequalities

  • George A. AnastassiouEmail author
Part of the Studies in Computational Intelligence book series (SCI, volume 886)


Here we present Canavati fractional Iyengar type inequalities with respect to \(L_{p}\) norms, with \(1\le p\le \infty \). The method is based on the right and left Canavati fractional Taylor’s formulae. See also [3].


  1. 1.
    G.A. Anastassiou, Fractional Differentiation Inequalities. Research Monograph (Springer, New York, 2009)Google Scholar
  2. 2.
    G.A. Anastassiou, On right fractional calculus. Chaos Solitons Fractals 42, 365–376 (2009)MathSciNetCrossRefGoogle Scholar
  3. 3.
    G.A. Anastassiou, Canavati fractional Iyengar type inequalities. An. Univ. Oradea Fasc. Mat. XXVI(1), 141–151 (2019)MathSciNetzbMATHGoogle Scholar
  4. 4.
    J.A. Canavati, The Riemann–Liouville integral. Nieuw Arch. Voor Wiskd. 5(1), 53–75 (1987)MathSciNetzbMATHGoogle Scholar
  5. 5.
    K.S.K. Iyengar, Note on an inequality. Math. Student 6, 75–76 (1938)zbMATHGoogle Scholar

Copyright information

© The Editor(s) (if applicable) and The Author(s), under exclusive license to Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations